# SDR AWXA200700481

- Difficulty date: March 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED L1 DOOR  AFT FRAME, BS 348, S13L - S14L,  NEAR  STOP PIN CUTOUTS NR 6 AND NR 7.  REPAIRED L1 DOOR AFT FRAME, BS 348, S13L - S14L, NEAR STOP PIN CUTOUTS NR 6 AND NR 7 IAW ER 03-5200-07097-ES1.
